American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 117 found      Go to page: 1 2 3 4

[31] J. E. Brennan. Thomson's theorem on mean square polynomial approximation. St. Petersburg Math. J. 17 (2006) 217-238. MR 2159582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Albert Boggess and Daniel Jupiter. Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 134 (2006) 723-730. MR 2180890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gensun Fang and Xuehua Li. Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy--Sobolev classes. Math. Comp. 75 (2006) 241-258. MR 2176398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Geir Arne Hjelle. Unimodular functions and interpolating Blaschke products. Proc. Amer. Math. Soc. 134 (2006) 207-214. MR 2170560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] I. Chyzhykov. Approximation of subharmonic functions. St. Petersburg Math. J. 16 (2005) 591-607. MR 2083571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. Bonilla and J. C. Fariña. $Lip\alpha$ harmonic approximation on closed sets. Proc. Amer. Math. Soc. 129 (2001) 2741-2752. MR 1838798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Karlheinz Gröchenig. Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. Math. Comp. 68 (1999) 749-765. MR 1613711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John Akeroyd and Elias G. Saleeby. A class of $P^t(d\mu)$ spaces whose point evaluations vary with $t$. Proc. Amer. Math. Soc. 127 (1999) 537-542. MR 1473652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Pascal J. Thomas. Sampling sets for Hardy spaces of the disk. Proc. Amer. Math. Soc. 126 (1998) 2927-2932. MR 1452830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. Yu. Osipenko and K. Wilderotter. Optimal information for approximating periodic analytic functions. Math. Comp. 66 (1997) 1579-1592. MR 1433267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Edgar M. E. Wermuth. A remark on commuting operator exponentials. Proc. Amer. Math. Soc. 125 (1997) 1685-1688. MR 1353407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Igor E. Pritsker and Richard S. Varga. Weighted polynomial approximation in the complex plane. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 38-44. MR 1445633.
Abstract, references, and article information   
View Article: PDF

[54] John B. Conway and Nathan S. Feldman. The essential selfcommutator of a subnormal operator. Proc. Amer. Math. Soc. 125 (1997) 243-244. MR 1363417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] D. S. Lubinsky. Convergence of diagonal Pad\'e approximants for functions analytic near $0$ . Trans. Amer. Math. Soc. 347 (1995) 3149-3157. MR 1283557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John P. Coleman and Nick J. Myers. The Faber polynomials for annular sectors . Math. Comp. 64 (1995) 181--203, S1--S6. MR 1260127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. Goldstein and W. H. Ow. A characterization of harmonic Arakelyan sets . Proc. Amer. Math. Soc. 119 (1993) 811-816. MR 1149971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 117 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia